# SDR AALA201802059050

- Difficulty date: February 4, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 52,837 hours, 24,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT THE FLIGHT ATTENDNANT JUMP SEAT IS INACCESSIBLE.  INSTALLED THE FLASHLIGHT IAW AMM 25-60-01.
